Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everybody, I've been wondering when should you get medical help if on insulin? I know about hypos and hypers although up to this point I haven't had any real problem. I'm wondering where the cut off it in terms of symptoms and when you really need to get medical attention. I've always wondered about over dosing but I don't think I have so far but I don't really know the symptoms for that. Can someone help me out with this. I'd really like to get a handle on this. I mean I might have had a situation that was life-threatening and didn't know it. Any information you can share would be appreciated. Thanks.

Loading...

Hi, as you probably know the most common side effect of insulin is hypos. If you experience severe headaches, dizziness, profuse sweating, rapid heartbeat and possible fainting, you are in trouble. You need to take some sugar tablets or equivalent. If you can't you may simply pass out. You need medical attention for this. If you are out in public, someone will need to call the paramedics. In the case you have over dosed with insulin, you will experience blurred vision, sweating, speech problems, shaking and possible seizures. You need medical attention now. Someone will have to call for you.

 

It is possible that you are allergic to insulin and there are a number of symptoms to look for there. Check for a skin rash that itches, breathing problems, sweating, faintness, swelling in hands and/or feet. All of this indicates you are allergic to your medication. Pay close attention to swelling and rashes. These symptoms are common to a number of allergies. Quite often the rash and itching will be at the site of injection. Make sure to call your doctor immediately. In reality there are 3 things you need to pay attention which include: hypo symptoms, over dosing symptoms and allergic responses.

 

Reply

Loading...